Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I AM HAVING BLACKHEADS, SUGGEST ME THE TREATMENT

I am Avinash I AM HAVING BLACKHEADS. EARLIER I USED TO HAVE A LOT BUT NOW REDUCED SO I WONT TO HAVE MY FACE RID OF BLACK HEADS .PLEASE SUGGEST WHICH TREATMENT IS BETTER AND APPROXIMATE COST OF TREATMENT.my age is 19 and no medical history .
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi!Avinash ,
Welcome To HealthcareMagic forum,
if you have black head then you can apply tretinoin cream locally at night....and morning don't forget to use a sunscreen daily...this would cause peeling of skin gradually and help you reduce your black heads.If this doesn't work the consult a dermatologist who can prescribe you isotretinoin tablets after proper investigations and precautions.Mechanically also one can remove these black heads ,this would be best done by a dermatologist .They have black head extractors for that.
take care,
Dr.chawda
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor